# SDR CALA0800478

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 64,500 hours, 29,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546563
- Condition: Corroded
- Location: Bs 967 S27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 967 BETWEEN S27L AND S27R FRAME CORRODED.  REPAIRED SHEAR TIE AT SKIN ATTACHMENTS REF SRM 53-00-07 FIG 201, REPAIR 1.
